MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305145
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd precisionglide¿ needle separated from the hub.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review was completed.21 inspections performed on batch = (b)(4) pieces, all accepted, no issues reported.No notifications were written for this batch, nor for the associated assembly batch.
 
Event or Problem Description
It was reported that the bd precisionglide¿ needle separated from the hub.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8126677
Report Number1911916-2018-00713
Device Sequence Number13506769
Product Code FMI
UDI-Device Identifier30382903051459
UDI-Public30382903051459
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Catalogue Number305145
Device Lot Number7177790
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;